# SDR USAA2012060400003

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RIGHT AFT LOWER FUSELAGE EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED RIGHT AFT LOWER FUSLAGE EMEGENCY LIGHT IAW B737-400 AMM 33-51-22, OPERATIONAL CHECK NORMAL.
